mental-health-icon
Prodep 60 side effect,lost libido
I have had depression from past year. my doctor prescribed prodep 60 mg . i am on it for over 11 months now. now doctor has reduced the dosage so that he can totally stop it by the next month. i have totally lost my libido. i just wanted to know whether i will get back the libido after stopping the medicine
11722 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Prodep contains Fluoxetine, which is SSRI- selective serotonin reuptake inhibitors group of drug. SSRIs are commonly associated with decrease libido in 30-50% cases, but this side effect is reversible. You can get your libido back after stopping or tapering the dose of SSRIs.
Answered
Flag this Answer
Flag this answer
4/5 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.